×

zbMATH — the first resource for mathematics

Soluzioni deboli dei problemi al contorno per operatori parabolici che possono degenerare. (Italian) Zbl 0452.35065

MSC:
35K65 Degenerate parabolic equations
35D05 Existence of generalized solutions of PDE (MSC2000)
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baiocchi, C., Soluzioni deboli dei problemi ai limiti per le equazioni paraboliche del tipo del calore, Rend. Istituto Lombardo, 103, 704-726 (1969) · Zbl 0204.41803
[2] E.Hille - R. S.Phillips,Functional analysis and semi-groups, American Mathematical Society, Colloquium Publications,34 (1957). · Zbl 0078.10004
[3] Baiocchi, C.; Baouendi, M. S., Singular evolution equations, Journal of functional analysis, 25, 103-120 (1977) · Zbl 0365.35042
[4] Lions, J. L., Equations différentielles opérationnelles et problèmes aux limites (1961), Berlin: Springer-Verlag, Berlin · Zbl 0098.31101
[5] Marino, M., Sull’esistenza delle soluzioni deboli dei problemi al contorno per operatori parabolici, Le Matematiche, 23, 387-407 (1968) · Zbl 0176.09504
[6] Marino, M., Soluzioni deboli dei problemi al contorno per una classe di sistemi parabolici di equazioni del secondo ordine e per le equazioni a coefficienti complessi, Le Matematiche, 28, 316-360 (1973) · Zbl 0311.35058
[7] M. K. V.Murthy - G.Stampacchia,Equazioni ellittiche che degenerano, Atti del Convegno sulle equazioni alle derivate parziali, Nervi, 25-27 febbraio 1965, pp. 90-96. · Zbl 0158.12201
[8] Murthy, M. K. V.; Stampacchia, G., Boundary value problems for some degenerate-elliptic operators, Annali di Matematica, (4), 80, 1-122 (1968) · Zbl 0185.19201
[9] Bernardi, M. L., Su alcune equazioni d’evoluzione singolari, B.U.M.I., (5), 13-B, 498-517 (1976) · Zbl 0344.35072
[10] Ivanov, A. V., Proprietà delle soluzioni delle equazioni lineari e quasilineari del secondo ordine con coefficienti misurabili che non sono nè strettamente nè uniformemente paraboliche, Zap. Nauch. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 69, 45-65 (1977)
[11] Ivanov, A. V., Problema al contorno per equazioni paraboliche lineari di tipo variazionale con coeffieienti misurabili, Zap. Naucn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 52, 3-34 (1975)
[12] R. W.Carroll - R. E.Showalter,Singular and degenerate Cauchy problems, Math. in Science and Engineering,127 (1976), Academic Press.
[13] Friedman, A.; Schuss, Z., Degenerate evolution equations in Hilbert space, Trans. of tbe AMS, 161, 401-427 (1971) · Zbl 0229.35053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.